| Catalog Number |
5537-G-711 |
| Medical Device Problem Codes |
Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Osteolysis (2377); Inadequate Osseointegration (2646)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: poly was pitted and femur had no rough spots or any blemishes that would¿ve caused it.Revision performed.Update: left knee revision for possible femoral loosening, cause unknown but suspected to be aseptic loosening until poly was discovered and thought of potential osteolysis being the cause.